Issue 4, Vol 4, 2014

 

Volume 4 (2014)   Issue 4

 

COVER

Insider Front Cover


1. Some fuzzy soft topological properties based on fuzzy semi open soft sets       Pages 154-169

      A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-latif

      Abstract | Full Text

 

2. Some new properties of Fibonacci n-step     Pages 170-180 

     Manjusri Basu, Monojit Das

      Abstract | Full Text

 

3. Unicyclic graphs with the second maximum Kirchhoff index      Pages 181-184

     Xia Cai, Zhijun Guo, Shunqiu Wu,  Lihui Yang

      Abstract | Full Text

 

4. Some common fixed point theorem for two, three and four mappings in Menger spaces      Pages 185-191

      Rajendra Kumar Dubey, Rajesh Shrivastava, Pankaj Tiwari

      Abstract | Full Text

 

5.  New hypergeometric summation formulae arising from the summation formulae of Prudnikov     Pages 192-196

      Salahuddin, R.K. Khola

      Abstract | Full Text


Inside Back Cover

BACK COVER